# SDR NOCA

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 1 ABC AND 4 ABC OVERHEAD BIN LOCATIONS INOP.  REPLACED POWER SUPPLY FUSE AT BOTH LOCATIONS PER MM 33-51-07, OPS CHECK GOOD.
